# SDR IPXA09654811

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CARGO DECK FLOOR PANEL POSITION 2R HAS DAMAGE.  EXISTING REPAIR DAMAGED 1" X 2" UPPER SKIN AND CORE DAMAGED IN THE AFT POSITION OF AN EXISTING REPAIR LOCATED 2 INCHES FROM AFT EDGE.  EXISTING REPAIR IS 4" X 4".  REPAIR PER EO B767-5320-32411-A.
